# SDR QXEA0200354

- Difficulty date: February 16, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT AND RT SIDES OF THE LOWER FLANGE AT THE VERTICAL STAB FROM SPAR TO FUSELAGE CONNECTION ANGLE HAS CRACKS.  REPAIRED IAW FOKKER SRM 51-31-01.
